What happens if a boy of age 4 takes 80 mg of febuxostat accidentally?

Answers (1)

21 Jul 2012

Hello gottipatis. Please take him to tthe nearest ER. 80mg or any amount of mg is a far to high a dose of medication that is intended solely for adults. The side effects could be very serious for the boy. If anything contact a pharmacist, a doctor ASAP. pledge

Votes: +2

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What happens if I took a ibu 800 4 hours ago and accidentally take it again?

I'm already starting to feel overheated, and not right, i wanna know what happens by accidentally taking it ahead of schedual? I'm on it 3x ...

1 answer 29 May 2010

My friends little sister about 80-85lbs age 9 is prescribed a 0.2mg tab before bed. she has?

... accidentally been given a double dose of this medication witch is 0.4mg dose of this medication before her bedtime. what are the side effects of ...

2 answers 11 Jul 2010

Should seroquel xr50 be given to an 11 year old boy sho is just out not minding or listening?

Hes 11 his grandmother does not tell him no for anything she is raising him when he doesnt listen she takes him to pyschiatrist, now they have him ...

4 answers 18 Apr 2011

My boy is 3.5 yrs old now . Can he take cypon daily 5 ml for continuous 2 months?

My boy has been taking 5 ml cypon daily before sleeping for last few months. Is it ok to continue or shall I stop immediately as I heard daily ...

1 answer 11 Sep 2012

Can I use azithrmycin in a 5 years old boy in a cosecutive two months?

my boy now suffering upper respiratory tract infection . he was suffering in same infection before 1 month 5 days ago & treated by azithromycin ...

0 answers 16 Apr 2013